# SDR 06FDEA03596

- Difficulty date: October 9, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732515
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND SEAT TRACK FLANGE AT STA 1300 RBL 78 CORRODED.  CORRODED SEAT TRACK ON MAIN DECK CARGO, STA 1300 RBL 78 TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG.1, VOL.I. REFER TO SNRM N00966 FOR FURTHER WORK DETAILS.   REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
